MAUDE Adverse Event Report: MDT SOFAMOR DANEK PUERTO RICO MFG CD HORIZON SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

MDT SOFAMOR DANEK PUERTO RICO MFG CD HORIZON SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Catalog Number 75445530
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned to manufacturer for evaluation therefore we are unable to determine the definitive cause of event.X-ray review: post op ct and ct reconstruction for l4-5 mid-lf show separation of one of the tulip head from the screw shank.Fusion status is unknown on the one provided axial ct since the screw does not have bicortical purchase.Failure of the head is likely a failure of fusion initially, although by report, fusion was eventually achieved.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that that on the patient underwent mini invasive listhesis at l4-l5 due to spondylolisthesis.Post-op, the tulip part of the screw broke inside the patient's body.No patient complications were reported as a result of the event.No additional surgery has been performed as a result of the event.The patient achieved solid fusion.

Brand Name
CD HORIZON SPINAL SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
MDR Report Key7422378
Report Number1030489-2018-00541
Device Sequence Number37688
Product Code KWP
UDI-Device Identifier00885074133997
UDI-Public00885074133997
Combination Product (Y/N)N
Initial Reporter CountryMD
PMA/510(K) Number
K042025
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number75445530
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2018
Initial Report FDA Received Date04/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR
Patient Weight70